# SDR AALA202112095730

- Difficulty date: November 30, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 64,553 hours, 29,226 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Arced
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 121VU PANEL CIRCUIT BREAKER  P-15 SHOWS SIGN'S OF ARCING. **SUPPLEMENTAL REPORT FOR AALA202112015730: REPLACED 121VU PANEL CIRCUIT BREAKER  P-15 THSA AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-46-10 AND TASK CARD 2717Y206-020   ** (CLOSED)
